this issue
next article in this issue

Document Details :

Title: La théorie de la pertinence appliquée à une fable de La Fontaine
Author(s): ARROYO ORTEGA, Álvaro
Journal: L'Information Grammaticale
Volume: 123    Date: octobre 2009   
Pages: 3-9
DOI: 10.2143/IG.123.0.2044723

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here